Evolution of a soliton in a nonlinearly elastic rod of variable cross section
Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 332-335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_2_a17,
author = {A. M. Samsonov},
title = {Evolution of a soliton in a nonlinearly elastic rod of variable cross section},
journal = {Doklady Akademii Nauk},
pages = {332--335},
year = {1984},
volume = {277},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a17/}
}
A. M. Samsonov. Evolution of a soliton in a nonlinearly elastic rod of variable cross section. Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 332-335. http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a17/